Min–max tree covers of graphs

Even, G. ; Garg, N. ; Konemann, J. ; Ravi, R. ; Sinha, A. (2004) Min–max tree covers of graphs Operations Research Letters, 32 (4). pp. 309-315. ISSN 0167-6377

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.orl.2003.11.010


We provide constant factor approximation algorithms for covering the nodes of a graph using trees (rooted or unrooted), under the objective function of minimizing the weight of the maximum weight tree, subject to an upper bound on the number of trees used. These problems are related to location routing and traveling salesperson problems.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Approximation Algorithms; Graphs; Location Routing; Clustering
ID Code:101262
Deposited On:31 Jan 2018 09:10
Last Modified:31 Jan 2018 09:10

Repository Staff Only: item control page